# SDR REXA2022053100917

- Difficulty date: May 3, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670311034
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.349 TO F.S.409 STGR 19R IS CORRODED.	REPAIRED FUSELAGE STRINGER 19R FROM F.S.349 TO F.S.409 IAW CRJ 900 SRM 53-00-03-201-001-A02.
